# SDR SWAA2021121444770

- Difficulty date: November 17, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 20,443 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.RH FLOOR SHIELD CORRODED AROUND FASTNER HOLES STA.500-500A RBL25 WL.158 ; / [01] BEGAN REMOVING CORROSION ON SPLASH SHIELD AT STA 500 TO 500A; RBL 25 AND WL 158; ORIGINAL .032' LOSS OF .007' REMAINING .025' FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2. CORROSION STILL EXISTS. TOOLING 36646 CAL DUE 10-06-22; [02] INSPECTION VERIFIED STEP 1; [03] REMOVED DAMAGED SHIELD AT FWD CARGO R/H SIDE STA 500 TO STA 500A IAW SRM 51-40-02-0G-O; [04] INSPECTION VERIFIED REMOVAL; [05] VERIFIED NEW FWD CARGO R/H AFT OF DR SHIELD AS P/N 143A8126-38 'A 'TAG AP6360 IAW BOEING DWG 143A0080 REV:-; [06] VERIFIED STEP 5; [07] LOCATED AND DRILL ALL FASTENER HOLES ALSO INSTALLED NEW NUTPLATES INTO NEW FLOOR SHIELD IAW SRM 51-40-05-0G-0 ALSO BOEING DWG 143A0080 REV:-; [08] INSPECTION CW STEP 7; [09] OK TO INSTALL; [10] INSTALLED NEW R/H SIDE FWD PIT AFT OF DR SHIELD IAW SRM 51-40-02-0G-0 ALSO BOEING DWG 143A0080 REV:-; [11] INSPECTION CW STEP 10; [12] RII REQUIREMENTS CW; [13] VERIFIED ALL STEPS COMPLETE
